Doctor insights on:
Accupril (quinapril): I doubt there is any experimental data to use to give you an accurate answer. Sane people usually do not blindly snort substances they don't know about. Scientists usually don't test snorting substances like accupril (quinapril) if we aren't planning on administering it by that route. ...Read more
Relatively quickly.: Effects are typically seen within 7-10 days in most people. ...Read more
Is it possible that the hypertension drug mavik (trandolapril) (4 mg) be replaced with accupril (40 mg)?
Replace BP drugs?: Trandolapril (t) is an ace inhibitor (ace-i) used to treat high blood pressure. Accupril (quinapril) (a) is a a member of the same class of drugs and have similar actions. The most common side effect of ace-i's is a dry cough. If it occurs with one, it will likely occur with another ace-i. You should ask your physician why the change is being considered. ...Read more
I take one 20mg tab of accupril (quinapril) each morning. I use home made marmalade of oranges, grapefruit and lemons. Is there any adverse affect from the jam?
Few days: You will have some effect early on, but will have to wait at least 5-7 days to see the true effect of the medication. ...Read more
Perhaps: A side effect can happen at any time while taking a medication, but for something like accupril, (quinapril) the most common side effect of coughing should happen relatively early, within the first few months of being on the medication. Certain items like a rash, or swelling may occur after years on any medication. ...Read more
BP- right arm 144/94. Took few min later 110/81. took in left arm to compare: it read 110/91.Are those numbers ok? I take Dyazide-am and accupril-pm
BP: your numbers are close to or normal on therapy. Your doctor with more information about you is better placed to decide whether for you those numbers are fine or to decide to increase your medication. ...Read more
Can BP go up after taking BP Meds? Mine 142/94 after taking the Dyazide at 12:30. Is my body still adjusting? Or should I take the accupril (quinapril) -new med?
Probably need more: doubtful BP going up because of Dyazide, but likely these data indicate you are simply not getting adequate BP treatment with the Dyazide alone and likely need something else, like accupril (quinapril) for example. if you begin accupril (quinapril) hten it would be prudent to get back to your doctor within one month's time so that you can get a serum potassium level checked to ensure your potassium level isnt high ...Read more
Not likely: If accupril (quinapril) (or any ACE inh) is given for blood pressure, the heart rate will not change. Only beta blockers and some calcium channel blockers will do that. However: if accupril (quinapril) is given for heart failure, it is possible that when CHF is better compensated, the heart rate will be lower due to the better compensated CHF and not by direct effect of the medication. ...Read more
Yes: They are both ace inhibitors so they can be substituted as long as the doses are adjusted. ...Read more
Has anyone had any experience of side effects of accupril, Lipitor (atorvastatin) or somac when taken over a long period?
Accupril & Lipitor (atorvastatin): I have perscribed these two meds for over 10 years. Both of them are safe at the recommended doses. Side effects for Accupril include elevated potassium and creatinine. Similar effects for Lipitor (atorvastatin) are elevated liver enzymes and muscle aches or pains. Overall they are safe at the recommended doses. ...Read more